# SDR DU4R2011010

- Difficulty date: June 26, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 773-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LIGHTNING STRIKES AT BS 773.5 TO BS 786.5 FROM S-28L TO S-28R, BS 798 TO BS 807 FROM 2.0" TO 2.75" ABOVE S-22L, BS 859.5 TO BS 937 1.5" BELOW  S-21R TO 4.5" ABOVE S-21R,  BS 861 4.0" ABOVE S-23L, BS 927 3.0" ABOVE S-24L AND BS 1016 BETWEEN S-23 AND S-24R BY INSTALLING SOLID RIVET PERMANENT REPAIRS IAW SRM 53-00-01 REPAIR 19, SECTION II.
